# SDR SWAA2022031541423

- Difficulty date: August 26, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT; FWD DOOR FRAME STRAP; STA 440; RBL 28; WL 163; HAS LIGHT CORROSION AROUND FASTENER HEAD. / REMOVED CORROSION ON FWD CARGO STA 440 FRAME FAIL SAFE STRAP IAW SRM 51-10-02-0G-0. VERFIED ALLOWABLE LIMITS; ORIGINAL .080' LOSS .012' REMAINING .068' OUT OF LIMITS IAW SRM 53-30-15-1A-1. REPAIRED FAIL SAFE STRAP AT STA 440 IAW AAR EA 190730 IR AND SWA EA 1-753-35561 REV IR.
